# SDR DALA2017122208800

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 62,559 hours, 48,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY LIGHTS IN CEILING NOT WORKING. TESTED POWER SUPPLY AND FOUND THE BATTERYS NOT TAKING A CHARGE.  REPLACED THE  BATTERIES, OPS CHECKED GOOD IAW  AMM 33-50.
